Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

High BP, severe shivering, lost appetite. On Tapazole, Clonidine Patch and Hydralizine. Further?

In September I was admitted to a local hospital where the ER Doc thought it was my heart, but I knew it was my thyroid. What brought me there was a very rapid heart beat and severe shakiness and very high blood pressure . Four days later I was put on Tapazole, Clonidine Patch and Hydralizine and from mid September until just a few weeks ago, I was feeling fine and my thyroid # S actually came back normal. I am Holistic and Doc very patient but he asked me to try the Tapazole, I trusted him so I agreed. I decline any calcium channel blockers and beta blockers. After these four and a half months I am so tired I can t get out of my own way. Personally I think the Tapazole has diminished my immune system and think the dosage needs to be lowered for awhile to see how I do. I am an active woman who right now, can barely function. I take care of an ill patient ( which I currently cannot do ) Since taking the Tapazole I have gained 20 plus pounds despite little appetite . What I do eat is all good wholesome foods and I only drink alkaline water. Any suggestions how I can get this thyroid back to normal. I have no thyroid cancer , the biopsy came back normal - I do have a a goiter that has appeared to have shrunk.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello,
As per the details u have submitted, u were suffering with HYPERTHYROIDIM . U have the toxic symptoms of thyroid I.e excess thyroid activity. Along with pills you follow these steps
1.have done ur thyroid profile again
2. Done the tests anti TPO antibodies, other anti body tests
3. Ultrasound thyroid
4.ecg
5.2d echo for ur heart.
After that consult cardiologist and endocrinologist.
It's better to take propranolol 40 mg once daily to relieve ur tremors and shivering.

Hope this will help u
Answered: Sat, 2 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor